# SDR 2010FA0001216

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N20733
- Make and model: Cessna 182P
- Aircraft serial: 18261163
- Aircraft time: 8,361 hours
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126107
- Condition: Cracked
- Location: Sta 230.18
- Part time: 5,016 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AD 72-07-09 WAS DUE FOR RE-INSPECTION, DURING INSPECTION FOUND THAT THE AFT BULKHEAD WAS CRACKED ON THE LEFT AND RIGHT SIDE FROM THE RUDDER CUT OUT TO THE BULKHEAD FLANGE.AS SHOWN IN CESSNA SERVICE LETTER SE72-3 FIG 1. THE CRACKS WERE APPROXIMATELY .45" LONG.
